| Catalog Number |
0112770 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Hernia (2240)
| Date of Event |
12/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2014) is considered to be a best estimate.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2015 ¿ patient underwent hernia repair with the implant of perfix plugs (device 1, 2).(note: there is no op notes provided for this procedure in medical records) (b)(6) 2017 ¿ as per note, surgeon informed that patient underwent right inguinal hernia repair 2 years ago and was diagnosed with incarcerated recurrent right inguinal hernia thereby underwent open repair with the removal of meshes (device 1, 2) and implant of perfix plug (device 3).Per op notes, ¿adhesion between the incarcerated cord with contents were taken down.A large floor defect was adjacent to deep ring.There was a large mesh ball stuck into the area and creating a lot of adhesions.The mesh ball (device 1,2) was removed.An extra large perfix plug (device 3) was sewed in multiple areas to edges of remnant floor.A patch was placed and reinforced the floor and sewn to facia of pubic tubercle using sutures.¿.